# SDR MYWA100060

- Difficulty date: April 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,449 hours, 23,776 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - L/E FLAPS TRANSIT LIGHT AND RT INBOARD / L/E FLAPS LIGHT ILLUMINATED ON DESCENT AND EXTINGUISHED AUTOMATICALLY.
